# SDR DALA2023080206266

- Difficulty date: July 30, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 97,470 hours, 44,679 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0658 L AFT ENTRY DOOR EICAS MSG DURING CLIMB OUT. INTERMITTENT DURING FLT. FA REPORTED AFT HANDLE WILL NOT STAY IN DOWN POSITION. CORRECTIVE ACTION: ADJUSTED #4 DOOR OPS CK GOOD IAW B757 AMM 52-11. REMOVED AND REINSTALLED SLIDE PER W/C 256690014L. (4987196)
